# SDR ASMF201704001

- Difficulty date: March 15, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N183AM
- Make and model: Boeing 787-9
- Aircraft serial: 60285
- Aircraft time: 1,386 hours, 178 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, SPOILER FAILURE MESSAGE APPEARED IN EICAS LIKEWISE FLAPS WERE BLOCKED IN POS 1. MAINTENANCE PERSONNEL PERFORMED FIM DMC-B787-A-27-60-F1-S4A-421A-A PROCEDURE, NO CONFIRMING FAILURE AND THE MESSAGE DISAPPEAR, TESTED CORRECT.
